The Open UniversitySkip to content

Lax pair formulation for a small-polaron chain with integrable boundaries

Guan, Xi-Wen; Grimm, Uwe and Römer, Rudolf A. (1998). Lax pair formulation for a small-polaron chain with integrable boundaries. Annalen der Physik, 7(5-6) pp. 518–522.

DOI (Digital Object Identifier) Link:;2-Y
Google Scholar: Look up in Google Scholar


Using a fermionic version of the Lax pair formulation, we construct an integrable small-polaron model with general open boundary conditions. The Lax pair and the boundary supermatrices for the model are obtained. This provides a direct proof of the integrability of the model.

Item Type: Journal Article
ISSN: 1521-3889
Keywords: Correlated electrons; Yang-Baxter equation; Integrable boundary conditions; Lax pair formulation;
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 12458
Depositing User: Uwe Grimm
Date Deposited: 26 Nov 2008 10:31
Last Modified: 14 Jan 2016 17:28
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340